# SDR SWIA2019082046193

- Difficulty date: August 20, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 38,812 hours, 25,089 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Condition: Failed
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MESSAGE; WENT TO CAUTION. RAN QRH. RTF.  CLOSED,  REMOVED, AND REPLACED AILC IAW AMM. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
